# SDR FDEA201811023087

- Difficulty date: November 2, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N103FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43544
- Aircraft time: 10,042 hours, 3,893 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Carabiner
- Condition: Missing
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT JUMP/SUPERNUMERARY SEAT MISSING CARABINER/D-RING 2EA. JUMPSEAT ESCAPE HRNS OBS MPN A657C30 CPN 2526711 QTY 2 CARABINER. REMOVED ESCAPE HARNESS 2EA PUT IN TSP BOX. REPLACED THE RIGHT JUMP/SUPERUMERARY SEAT CARABINER/D-RING PER AMM 25-61-03-2.
